# SDR LR7A2016031700770

- Difficulty date: March 17, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,837 hours, 21,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3393943
- Condition: Cracked
- Location: Bs 477
- Part time: 34,837 hours, 21,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 INSPECTION, FOUND FUSELAGE FITTING CRACKED, FS477.0, RBL61.62, WL146.0. REPAIR BY REPLACEMENT ACCOMPLSIHED IAW LM DWG 339394 AND MEA 382-53-16-010.
